# SDR ABXA20130718489

- Difficulty date: July 18, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 54270
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380242
- Condition: Chafed
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON BACKSIDE OF FWD ATTACHING FLANGE FOR ACCESS PANEL 447BR AT BS 298-RT NACELLE STA 410, RT PYLON OTBD SIDE. R & R NR 2 OTBD PYLON BEAM IAW SRM 51-40-02, ACFT WAS GROUNDED.
